skin-hair-icon
Excessive hair loss
Hi, I used to use minoxidil 10% since three months but on my recent visit to a doctor she has asked me to stop using it.. Within a month I lost so much hair that now everyone started noticing and my scalp is so visible now that my hair density has gone down by huge amount. I'm confused what to do now..please help .....
86 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Hithysh BM
General Physician 3 yrs exp Bangalore
Hello kindly take a second opinion from dermatologist and androgenic alopecia should be ruled out.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.